MathSciNet Relay Station
MathSciNet bibliographic data
MR1887022 (2002m:32025) 32H50 (32H02 46E99)
Merenkov, Sergei Equivalence of domains with isomorphic semigroups of endomorphisms. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1743–1753 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement